Racing at the ranch has been a rite of passage ever since that first race in 1982, and the 2020 Circle K Loretta Lynn’s National will be like a homecoming race for just about everyone on the starting gate. Since 1982 the ranch home of country music legend Loretta Lynn has played host to the week-long AMA Amateur National Motocross Championships, the single biggest amateur motocross program in the world. Race Info. 2020 Loretta Lynn's Race Schedule for the Amateur National Motocross Championship Series Best known for her hit song and movie Coal Miner’s Daughter, she is also a regular visitor to the event that is known by her name—she still lives on the ranch! 122 Vista Del Rio Drive, Morgantown, WV 26508 |, Semi Truck Parking, Paddock Opens for Teams and Riders only, 2 - 20 minute practice secessions for each class, Chapel service on FM Radio - channel sent out in weekly package, 250 Class Practice Grp B- 15 minutes 5 Free/10 Timed, 250 Class Practice Grp A- 15 minutes 5 Free/10 Timed, 450 Class Practice Grp A- 15 minutes 5 Free/10 Timed, 450 Class Practice Grp B- 15 minutes 5 Free/10 Timed, 250 Class Practice Grp B- 15 minutes - Timed, 250 Class Practice Grp A- 15 minutes - Timed, 450 Class Practice Grp A- 15 minutes - Timed, 450 Class Practice Grp B- 15 minutes - Timed, Riders Meeting/Racing Immediately Following Practice. Since 1982 the ranch home of country music legend Loretta Lynn has played host to the week-long AMA Amateur National Motocross Championships, the single biggest amateur motocross program in … Riders will only be allowed to enter for ONE Regional Championship until May 27. Loretta Lynn’s Ranch is one of the most well-known tracks in the motocross world. News; Sponsor News; Amateur Recaps; TV. Of course Tennessee is six hours earlier than the UK and seven hours earlier than European central time. The 39th annual Monster Energy AMA Amateur National Motocross Championship, will take place Monday, August 3 through Saturday, August 8 at Loretta Lynn Ranch in Hurricane Mills, Tennessee. The track, normally set up to hosts a wide variety of youth and amateur riders on both minicycles and full-sized motorcycles, will be modified to challenge 40 of the world’s fastest professional motocross riders when it makes it’s AMA Pro Motocross debut on August 15, one week after the conclusion of the 39th Annual AMA Amateur National Motocross Championships. Loretta Lynn’s has never hosted an AMA Pro National, but the roll call of professional riders who raced here as kids is endless. The new schedule features a series of Youth, Amateur, and Vet regionals to be held from the first weekend in June through the July 4 weekend. The Lucas Oil Pro Motocross Championship announced a nine-race 2020 Pro Motocross schedule that will begin Aug. 15 with the inaugural pro event at Loretta Lynn… MORGANTOWN, W.Va.—MX Sports, producer of the Monster Energy AMA Amateur National Motocross Championship, is pleased to finally announce the 2020 Regional Championship schedule. Ever since, her name has become synonymous with amateur motocross. For the first 48 hours (through Wednesday, May 20 at 1 p.m.), registration will be open only to those riders that qualified at the seven Area Qualifiers that were able to be held prior to the pandemic and cancellation of the remaining Area Qualifiers. 30+2: Loretta Lynn's 2 National Gallery August 22, 2020 A gallery of some of the best shots from the Motosport.com Loretta Lynn's II National on August 22, courtesy of Align Media. MXlarge will again give you all the news from the second round of the Outdoor Nationals, with our special insight, race reports, interviews, galleries and much more. Loretta Lynn’s Ranch is one of the most well-known tracks in the motocross world. After this date riders will be able to register for additional regionals as availability permits. They needed a vast campground that could hold more than a thousand amateur racers and their families. Round 1 of the 2020 Lucas Oil Pro Motocross Championship. The previously announced schedule was withdrawn as a result of the COVID-19 crisis. The 2020 Motocross TV Schedule provided below lists all the broadcasts of the 2020 Lucas Oil Pro Motocross Championship as they're aired on TV or streamed on the www, including the dates of each airing or stream with the times and network. Check out all the exclusive content this month, Racer X Online - Motocross & Supercross News, Regional Championship Schedule Announced For 2020 Loretta Lynn's - Loretta Lynn's, Ken Roczen To Join Us On Racer X Instagram Live Video May 18 at 2 p.m. EST, 2020 national class list on www.mxsports.com. The 39th annual Monster Energy AMA Amateur National Motocross Championship, will take place Monday, August 3 through Saturday, August 8 at Loretta Lynn … Coverage will begin Saturday with the inaugural Loretta Lynn’s National in Hurricane Mills, Tennessee. Regional registration will cap at 72 riders per class, with all additional riders being placed in an Alternate Pool in the order in which they were received. 7am – 2pm         Rider Services / Will Call Opens, 7:30am – 7:45am             Chapel Service in Paddock, 8am – 8:15am    250 Class Practice Grp B- 15 minutes 5 Free/10 Timed, 8:20am – 8:35am             250 Class Practice Grp A- 15 minutes 5 Free/10 Timed, 8:35am – 8:50am             Track Maintenance, 8:50am – 9:05am             450 Class Practice Grp A- 15 minutes 5 Free/10 Timed, 9:10am – 9:25am             450 Class Practice Grp B- 15 minutes 5 Free/10 Timed, 9:30am – 9:45am             Track Maintenance, 9:50am – 9:55am             250 Class Grp B Start Practice 5 minutes, 9:55am – 10:10am           250 Class Practice Grp B- 15 minutes – Timed, 10:15am – 10:20am        250 Class Grp A Start Practice 5 minutes, 10:20am – 10:35am        250 Class Practice Grp A- 15 minutes – Timed, 10:35am – 10:50am        Track Maintenance, 10:45am – 10:50am        450 Class Grp A Start Practice 5 minutes, 10:50am – 11:05am        450 Class Practice Grp A- 15 minutes – Timed, 11:10am – 11:15am        450 Class Grp B Start Practice 5 minutes, 11:15am- 11:30am         450 Class Practice Grp B- 15 minutes – Timed, 11:30am – 11:45am        Track Maintenance, 11:45am – 11:55am        250 Consolation Race, 12am – 12:10pm              450 Consolation Race, 1:15pm – 1:50pm            250 Class Moto #1, 2:15pm – 2:50pm            450 Class Moto #1, 3:15pm – 3:50pm            250 Class Moto #2, 4:15pm – 4:50pm            450 Class Moto #2.